# SDR SWAA2015120246621

- Difficulty date: November 30, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N412WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29818
- Aircraft time: 49,786 hours, 29,028 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114A50403
- Part serial: 000968
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 4 SLAT LOWER SKIN, CRACKED OTBD OF THE INBD END AT THE ACTUATOR CASTING AFT OTBD LOCK FASTENER CRACKED.  R & R NR 4 SLAT IAW AMM 1.
